# SDR DL76S981053

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137DL
- Make and model: Boeing 767332
- Aircraft serial: 25306
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410135
- Condition: Delaminated
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 L/E SLAT T/E WEDGE WAS FOUND TO HAVE THE UPPERR SKIN DAMAGED AT A LOCATIONS WHICH IS APPROX 24 INCHES FROM THE OUTBD EDGE AND RUNS APPROX 2 INCHES FWD FROM THE AFT EDGE.  REPAIRED PER ERA 364811-14AD.
